Doctors Lounge - Pharmacy AnswersBack to Pharmacy Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 9/5/2017.
Forum Name: Pharmacy & Drug Topics
|Conthree - Wed Nov 10, 2004 7:27 pm||
I've been taking the same medications for years, but have been under a great deal of stress.. I live in florida, so after 4 hurricanes and house damage no wonder right? Lately, I have been breaking out in hives in the morning after getting out of bed. I have to end up taking benedryl but it makes me very sleepy. I went off my 5 mg prozac for 3 days thinking it maybe could be that. I'm still breaking out .. We had a problem with wet/soaked carpet in our bedroom about 3 weeks ago, and the repairmen noted they put some sort of anti bacterial agent on the rug after air drying it for 2 days.. I'm wondering if i should ask them whats in it ? It seems every time I sleep in my bedroom i wake up like this.. If I sleep in another room it doesnt happen. I washed all the blankets, sheets etc but I still broke out.. One morning my lower lip was swollen, so I am concerned. I've never heard of breaking out from meds a person has taken for years, but then it could be stress related too. HELP ! I need some advice ! :)
|Theresa Jones, RN - Sun Nov 14, 2004 6:27 am||
It certainly sounds as you have been under a great deal of stress and I'm sorry to hear. Stress can certainly cause hives but if the symptoms are more evident after sleeping in your bedroom you certainly should ask what was in the agents that were used because it sounds from what you have described that this is the contributing factor and not medication related. I hope this helps.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.